# SDR AALA2018091439003

- Difficulty date: August 25, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 54,173 hours, 25,612 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367162300000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 252GF DELAMINATED.  REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-011, AND IRM 9701, REV H.
